Skip 
Navigation Link
Sexual Disorders
Resources
Basic InformationLatest NewsQuestions and AnswersBook Reviews
Related Topics

Abuse
Mental Disorders

Ask Dr. DombeckAsk Dr. Dombeck:
Psychotherapy and Mental Health Questions

Transvestic Fetishism?

Mon, Sep 25th 2006

I just found out 2 days ago that my boyfriend & man I plan to marry enjoys wearing female clothing. He wears panties, bra, shoes and makeup. He says that he only does it when he is lonely & once he finishes masterbating, he takes it all off. He also said he's been doing it for a number of years, but there will be periods of months that go by where he doesn't even think of it. I love him very much & I am fine with this if he wants to do it. However, I am concerned. I've been doing some research, but i don't know exactly what I am looking for. I found a few websites that say this behavior is considered Transvestic Fetishism. Is it? I want to talk to him about it & we have, but I don't really know what to ask. He tells me that he does not want to become a women & that is just a fetish. Can this be true? Do I have anything to be concerned about? Please help. Thank you.

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
  • Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.